Pain Channel
Topics & Medications
Quicklinks
Related Channels

Savella Overdose

Treatment for a Savella Overdose

If the overdose was recent, a healthcare provider may give certain medicines or place a tube into the stomach to "pump the stomach." If serotonin syndrome occurs, a medication (cyproheptadine) may be given to help reverse the effects. Treatment may also involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Savella overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medicines to increase blood pressure, control an irregular heart rhythm, or control seizures
  • Close monitoring of the heart and lungs
  • A tube to help with breathing
  • Other treatments based on complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have taken too much Savella.
 
 
8 Frequent Pain Syndromes

Savella Medication Information

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.